MAUDE Adverse Event Report: Arrow International LLC ARROW ARTERIAL CATH. SET: 22 GA X 5CM; CATHETER PERCUTANEOUS

Arrow International LLC ARROW ARTERIAL CATH. SET: 22 GA X 5CM; CATHETER PERCUTANEOUS
Catalog Number SAC-00522-PBX
Medical Device Problem Codes Device Damaged Prior to Use (2284); Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/12/2026
Type of Reportable Event Malfunction

Brand Name
ARROW ARTERIAL CATH. SET: 22 GA X 5CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50093732
Report Number3006425876-2026-00817
Device Sequence Number10083441
Product Code DQY
UDI-Device Identifier10801902196955
UDI-Public(01)10801902196955(11)241125(17)290930(10)71F24K0923
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K171146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSAC-00522-PBX
Device Lot Number71F24K0923
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown